Paralink Paracetamol Suppositories 180mg - 10 Pack

No reviews

Price:
Sale price€9.45 EUR

Description

Paralink suppositories contain paracetamol and suitable to be taken day or night. Paralink Paracetamol Suppositories is a gentle pain reliever that helps to:

  • Reduce high temperatures (fever)
  • Reduce pain associated with colds & flu symptoms, headaches, teething

Packs Available:

Child 180mg

10 suppositories in each pack

Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards.

Babies 3 months – 1 year (5 – 10 kg), use ½ suppository

Children 1 – 3 years (10 – 15kg), use 1 suppository

Children 3 - 6 years (15 – 20 kg), use 1 ½ suppositories

Do not give more than 4 doses in any 24 hours and leave at least 6 hours between each dose.

DO NOT USE WITH ANY OTHER PARACETAMOL PRODUCT

Each Paralink 180mg Suppository contains 180mg of the active ingredient paracetamol.